Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My daughter came from her school yesterday and told me very strange story. She said she saw few boys at the schoolyard with a bottle of beer and paracetamol tablets. They took paracetamol with beer and asked her if she would like to try. She refused, of course, and told them they could end up in a hospital, but they were just laughing. Is it possible that they abuse paracetamol? I mean, it can be bought at every corner….

Loading...

Hi! Paracetamol is known as non-opiate analgesic without and addictive effects. I don't think those boys could fly; they will probably feel sleepy and sick since paracetamol could increase sleepiness effect as any other painkiller or alcohol taken in small dose. But, it is dangerous to take high quantities of paracetamol and alcohol together since it is very toxic combination. It could damage the liver. It is needed to report this case to their teacher as soon as possible. He will know what to do and you shouldn't worry, yours daughter knows to say NO.
Reply

Loading...